Miss T ♥ asked in HealthWomen's Health · 1 decade ago

Strong painkillers.....?

I've been having bad period pains and taking strong painkillers 500mg, 65 mg caffeine,2 tablets, and i've taken 4 doses today, one dose i accidentally took 2 hours after my last dose (its meant to be every 4 hours), i also haven't eaten very much today, and i feel so sick... do you think its because of the painkillers?

I asked this question before but i put it in the wrong category lol

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    you definitely need to eat with painkillers, i assume you are using paracetamol? it should say on the packet "take with or after food", or something along those lines. if you take them on an empty stomach it can irritiate its lining. if you are really suffering with pain, my doctor advised that i take 2 paracetamol, then 2 hrs after that 2 ibuprofen, then two hrs after that, 2 more paracetamol, and so on and so forth whilst you are still feeling pain. paracetamol and ibuprofen are safe to take together and actually help each other work better. i've been having really bad period pains and taking painkillers this way has helped me a lot. hope it helps you if you try it :)

    Source(s): my brain
  • Anonymous
    5 years ago

    i spent a week in the hospital after having knee surgery, and they were giving me 3 types of painkillers, the first was a Morphine drip, second was Oxycodone every few hours, and the third was Asprin. needless to say I don't remember a thing about being in the hospital

  • Anonymous
    1 decade ago

    Definatley. You have to line your stomach when taking painkillers. Paracetamol are the kindest to your tummy, so they're OK when you've not really eaten much or have a sensitive stomach.

    :}

  • 1 decade ago

    Do not take aspirin as they actually harm the walls of your stomach. You can get proper medication for period pains called mefenamic acid.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    oh yes... no offense to pharmaceutical products. but all pharmaceutical drugs have side effects. especially Anti-biotics. that's why it's called, ANTI-BIOtics. (Anti = against Bio = life). most pharmaceutical drugs DO cure your sickness/pains... but it does affect other parts in your system. Try drinking herbal products. Herbal products don't usually CURE your sickness. But it boosts your immune system way up. Besides... Prevention is better than cure.

Still have questions? Get your answers by asking now.